# SDR AALA202406055339

- Difficulty date: June 2, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N147AA
- Make and model: Airbus A321-231
- Aircraft serial: 6802
- Aircraft time: 26,326 hours, 10,263 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Assy
- Part number: 6225135801
- Part serial: 46T38R
- Condition: Defective
- Location: Wx Radar Antenna
- Part time: 26,326 hours, 10,263 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DFW DUE TO THE FLIGHT CREW REPORTED A WEATHER RADAR ANTENNA RED MESSAGE ON THE RADAR DISPLAY. RADAR RETURNS DISAPPEARED AND A GRINDING NOISE WAS HEARD AND FELT IN THE VICINTY OF THE NOSE. THE AIRCRAFT LANDED SAFELY AT CLT AND TAXIED TO THE GATE UNDER ITS OWN POWER. MAINTENANCE REPLACED THE WEATHER RADAR ANTENNA DRIVE ASSEMBLY 7SQ PER AMM 34-41-11.  A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
